# SDR SIMA202410313005

- Difficulty date: October 13, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N273NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000778
- Aircraft time: 14,675 hours, 9,731 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Rh Seat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SEAT TRACK, BETWEEN FR84 AND FR85, @ STGR 17, Y=+10.748? IS CORRODED. (MAJOR REPAIR) (LEVEL 2 CORROSION). RH SEAT TRACK BETWEEN FR84 AND FR85 AT STGR 17, Y+10.748? CORROSION FOUND TO BE OUT OF ALLOWABLE LIMITS PER EMB175 SRM 53-23-10. CUT AND REMOVED DAMAGED PORTION OF RH AFT SEAT TRACK BETWEEN FR84 AND FR85 IAW EMB175 SRM 53-00-10. LOCATED, DRILLED, AND FABRICATED 4EA DOUBLERS FOR REPAIR SPLICE FOR RH SEAT TRACK BETWEEN FR84 AND FR85 PER EMB175 SRM 53-00-10. LOCATED, DRILLED, DEBURRED, TREATED AND PRIMED FASTENER HOLES ON NEW REPAIR SPLICE SEGMENT OF NEW RH SEAT TRACK PN 170-86082-005 PER EMB175 SRM 53-00-10, 51-23-04, AND 51-23-05. RESTORED FINISH ON RH SEAT TRACK REPAIR AS REQUIRED PER EMB175 SRM 51-53-06, ETN EJ-51-015, AND CPM 51-25-00.
